advertisement
Question
Posted by: lucam | 2007/07/13

I am loosing my mind

POSTED FROM SEXUAL ABUSE FORUM, THOUGHT YOU MIGHT BE ABLE TO HELP.

Subject: I am loosing my mind
Posted by: lucam
Message:
My girlfriend has broken up with me because i was abusing her.I have never lifted my hands to another female ever.Ii have even started with therapy to find out why.Today i found out that i have been using a malaria tablet for the past 3 years that can have alot of side effects.One of them is psychiatric reactions/disorders and loss of memory.What do i do???????I have distroyed the best thing that could have happend to me...
Date: 12/7/2007

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, therapy needs to focus not on an endless search for why, but to work out how these events happen, and how you can control your temper so as to prevent them from happening again, with her o anyone else. Most tablets can have odd side effects uncommonly, but loss of memory is very rarely one of them, and none of them cause one to become an abuser. COntinue to work on solving your problem of abusing, and see later if she will ever consider taking you back. That's her privilege to refuse. Meanwhile, use this incentive to work on this problem and to solve it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

12
Our users say:
Posted by: Blondie.. | 2007/07/13

Then do something about it. If it in fact are the side effects of the malaria tablets that are making you aggressive, then stop taking them, take another tablet. So you've done that..the next step is to convince her that you are a changed man..I don't know if she's gonna buy the malaria tablet story..maybe you should just apologise first and only after (and if) she decides to forgive you should you tell her about the malaria tablets and emphasize how much better (calm and relaxed) you feel.

Reply to Blondie..
Posted by: Lucam | 2007/07/13

Hi
about me being on the tablets for 3 years, bcos of my work I had to , it's compulsory. I work in africa area's most of the year. we are compatible, i love her with all my heart. so much that i want to get married to her, please read up on the side effects of mefliam and then decide what your opinions of me this monster is.

i feel the tablet does'nt allow me to calm down or walk away i am very edgy when i take it and only found out what the side effects are a few days ago.

Reply to Lucam
Posted by: Echelle | 2007/07/13

But why have you been using malaria tablets for so long?

Reply to Echelle
Posted by: Blondie.. | 2007/07/13

I never said it was okay..maybe they are just not a good match.

All I'm saying is that maybe Lucam should not go into a panic over his medication and start making all kinds of bizarre changes before he has really thought about whether it might be a compatibility issue.

We can't help who we fall in love with, even if we feel like slaping them silly sometimes...

Lucam if you don't want to be the monster you ex girlfriend sees you to be, then don't do it, just calm down and do as fred2 says and walk away.

Reply to Blondie..
Posted by: Just a Girl | 2007/07/13

what if the tablets make him unable to make a rational decision like walking away?
he says he has been on the tablet for 3 years. side effects are not on the list for show, it's there for a reason, it can happen. mmmmmmm.......lots of questions here.
gee wizz i wonder how he's girlfriend must feel , she was with a crazy person, lucky she left with all those bad side effects he could he be capable of murdering her?


I read up on that tablet mefliam. hullicinations/ paranoi/psychotic behaviour/memory loss/ psychosis the list is long and dreadful!

Reply to Just a Girl
Posted by: Fred2 | 2007/07/13

Violence - verbal or physical - is never ok. Even someone that frustrates you OUT OF YOUR MIND - you can always choose to walk away.

Reply to Fred2
Posted by: Echelle | 2007/07/13

Blondie, I like your responses!

Reply to Echelle
Posted by: Blondie.. | 2007/07/13

Maybe it's not some tablets' fault that your relationship ended..

Maybe she just brings out the worst in you. Slapping her around and calling her names is not the best way to handle someone who frustrates the hell out of you, so maybe it's better that is over??

Why did you do all those terrible things? Is it not something she does, or the way she makes you feel?

Reply to Blondie..
Posted by: lucam | 2007/07/13

I deserve that but cant a person be rehabilitated? I'm trying to get help. I've started going to therapy, by abuse i meant I hit her and I swore at her and called her names, said and did allot of hurtful things. I dont recall allot of the things. Now she's left and I want her to come back, I realise i have a problem that needs to be sorted. I need help. In my heart i'm not an abuser, I dont want to hurt her.

The tablet I was taking up until 3 days ago is call Mefliam. Because of my work i have to take it. Now i'm on a different tablet but this tablet gives me headaches.

Reply to lucam
Posted by: Echelle | 2007/07/13

That wasn't nice of you anon and whoever...

Reply to Echelle
Posted by: Losing it? | 2007/07/13

The tablet is also affecting your spelling ability.

Reply to Losing it?
Posted by: anon | 2007/07/13

U not loosing ur mind U lost it.

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement